Alert archive / Colorado / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 157, NWS Pueblo, CO

August 17, 2009El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 17, 2009, 3:24 PM MDT for El Paso County, Colorado. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2009, 3:24 PM MDT (21:24 UTC)
Expired
Aug 17, 2009, 4:30 PM MDT
In force
66 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 3:41 PM MDTHAIL 11 E Ramah, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 172124
SVRPUB
COC041-172230-
/O.NEW.KPUB.SV.W.0157.090817T2124Z-090817T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
324 PM MDT MON AUG 17 2009

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 430 PM MDT...

* AT 323 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  NORTHWEST OF RAMAH...OR ABOUT 31 MILES WEST OF LIMON...AND WAS
  MOVING TOWARD THE EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RAMAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

&&

LAT...LON 3912 10404 3898 10404 3909 10438 3913 10437
      3913 10405
TIME...MOT...LOC 2124Z 288DEG 16KT 3915 10423

$$
4 follow-up statements
000 
WWUS55 KPUB 172137
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
337 PM MDT MON AUG 17 2009

COC041-172230-
/O.CON.KPUB.SV.W.0157.000000T0000Z-090817T2230Z/
EL PASO CO-
337 PM MDT MON AUG 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED NEAR RAMAH...OR 27 MILES WEST OF LIMON...AND WAS MOVING
TOWARD THE EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE RAMAH AND RURAL AREAS OF EXTREME 
NORTHEASTERN EL PASO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

&&

LAT...LON 3912 10404 3898 10404 3909 10438 3913 10437
      3913 10405
TIME...MOT...LOC 2136Z 288DEG 16KT 3913 10416

$$
000 
WWUS55 KPUB 172153
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
353 PM MDT MON AUG 17 2009

COC041-172230-
/O.CON.KPUB.SV.W.0157.000000T0000Z-090817T2230Z/
EL PASO CO-
353 PM MDT MON AUG 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 350 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR RAMAH...OR 24 MILES 
SOUTHWEST OF LIMON...AND WAS MOVING TOWARD THE EAST AT 5 TO 10 MPH.

LOCATIONS IMPACTED INCLUDE RAMAH AND RURAL AREAS OF EXTREME 
NORTHEASTERN EL PASO COUNTY.

AT 341 PM MDT...THE PUBLIC REPORTED 1 INCH DIAMETER HAIL 1 MILE
EAST OF RAMAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

&&

LAT...LON 3912 10404 3898 10404 3909 10438 3913 10437
      3913 10405
TIME...MOT...LOC 2150Z 288DEG 16KT 3911 10408

$$
000 
WWUS55 KPUB 172208
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
408 PM MDT MON AUG 17 2009

COC041-172230-
/O.CON.KPUB.SV.W.0157.000000T0000Z-090817T2230Z/
EL PASO CO-
408 PM MDT MON AUG 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...

AT 407 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED NEAR RAMAH...OR 23 MILES SOUTHWEST OF LIMON...AND WAS MOVING
TOWARD THE EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

&&

LAT...LON 3912 10419 3913 10405 3912 10404 3898 10404
TIME...MOT...LOC 2208Z 279DEG 15KT 3911 10407

$$
000 
WWUS55 KPUB 172224
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT MON AUG 17 2009

COC041-172234-
/O.EXP.KPUB.SV.W.0157.000000T0000Z-090817T2230Z/
EL PASO CO-
424 PM MDT MON AUG 17 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
EXPIRES AT 430 PM MDT...

LAT...LON 3912 10419 3913 10405 3912 10404 3898 10404
TIME...MOT...LOC 2224Z 279DEG 15KT 3910 10398

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:34 AM MDT, 11 hours 50 minutes earlier.

Area forecast discussion, Aug 17, 3:34 AM MDT, 11 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
334 AM MDT MON AUG 17 2009

.SHORT TERM...
(TODAY AND TONIGHT)

...MAIN CONCERN WILL BE INTENSITY OF CONVECTION LATER THIS AFTERNOON
   INTO THE NIGHTTIME HOURS...

CURRENTLY...SMALL MCS ONGOING ACROSS EC CO AND WC KS. AS I WRITE
TSRA ARE BREAKING OUT ACROSS KIOWA COUNTY. RELATIVELY HI RH OVER THE
PLAINS AND OUTFLOW FROM THE MCS ARE ALLOWING FOR LOW CLOUDS TO
DEVELOP OVER THE PLAINS. ON THE LARGER SCALE...WAT VAP SHOWING QUITE
A FEW SHORT WAVES TO OUR WEST...WITH THE MOST PROMINENT OVER SW
IDAHO.

TODAY...BELIEVE ALL PRECIP OVER FAR E CO SHOULD END BY 12Z. LOW
CLOUDS SHOULD COVER A GOOD CHUNK OF THE E PLAINS BY SUNRISE. THESE
CLOUDS WILL BE SLOW TO BURN OFF...BUT I AM CONFIDENT THAT THEY WILL
BY LATE MORNING...OR EARLY AFTERNOON AT THE LATEST. CONCERNS THEN
SHIFT TO INTENSITY OF CONVECTION LATER TODAY. IT APPEARS SHORT WAVE
OVER IDAHO WILL BE AFFECTING THE REGION BY LATE AFTERNOON (MAX
HEATING) AND EXPECT CONVECTION TO BREAK OUT ALONG THE MTNS AFTER
21Z. GIVEN THE SHEAR AND CAPE IN PLACE AND THE FORCING ASSOCIATED
WITH THE SHORTWAVE...WE SHOULD SEE QUITE A BIT OF CONVECTION OVER
THE PLAINS BY LATE AFTERNOON. SOME OF THIS CONVECTION WILL LIKELY BE
SEVERE...AND HAVE MENTIONED THIS EXPLICITLY IN THE ZONES. I AM A BIT
CONCERNED FOR FOLKS ALONG THE I-25 CORRIDOR AS 06Z NAM PACKS QUITE A
BIT OF CAPE ALONG THE S MTN/PLAINS INTERFACE. ALTHOUGH ALL OF THE
PLAINS WILL SEE SVR POTENTIAL...BELIEVE BEST LLVL SHEAR WILL BE OVER
THE RATON MESA...AND THIS AREA WILL HAVE THE BEST POTENTIAL FOR
SIGNIF SVR WX.

TONIGHT...PRECIP WILL MOVE E OFF THE MTNS...BUT MAY LINGER A BIT
LONGER THAN NORMAL ALONG THE MTNS/PLAINS INTERFACE AS THE SHORT WAVE
MOVES OUT. MODELS SHOWING A STRONG SIGN FOR A SIGNIF MCS OVER THE
FAR E SE CO PLAINS LATE THIS EVENING AND INTO TONIGHT...AND FOR THIS
REASON I HAVE INTRODUCED HEAVY RAIN INTO THE FCST MAINLY EAST OF
KLHX. BY LATE TONIGHT...EXPECT A FAIRLY SOLID LOW OVC OVER THE
PLAINS. CLOUDS WILL KEEP MIN TEMPS UP.

.LONG TERM...

(TUESDAY - SUNDAY)
PRIMARY CONCERN WILL BE POTENTIAL FOR SEVERE WEATHER TUESDAY
AFTERNOON/EVENING. MODELS HAVE A DECENT HANDLE ON SHORTWAVE
CURRENTLY DROPPING SOUTH INTO THE GREAT BASIN. A SERIES OF
SHORTWAVES MOVES THROUGH THE BASE OF THE TROF...WITH THE NEXT
SIGNIFICANT WAVE TO MOVE EAST ACROSS COLORADO TUESDAY AFTERNOON
AND EVENING. LOW LEVEL MOISTURE WILL BE IN PLACE AND THE ATMOSPHERE
DESTABILIZES WITH THE SHORTWAVE MOVING THROUGH THE CWA DURING THE
LATE AFTERNOON/EARLY EVENING. MODELS PROG CAPE VALUES UP TO 2000
J/KG. MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS WITH ANY OF
THE STORMS THAT DEVELOP. HAVE INCREASED POPS ON THE EASTERN PLAINS
TUESSDAY AFTERNOON/EVENING IN RESPONSE TO THIS POTENTIAL.

ON WEDNESDAY...SOME LINGERING LOW CLOUDS ARE POSSIBLE ON THE EASTERN
PLAINS EARLY. EAST TO SOUTHEAST SURFACE WINDS AHEAD OF COOL FRONT
COULD HELP KEEP LOW LEVEL MOISTURE IN PLACE OVER THE EASTERN PLAINS.
HAVE CONTINUED LOW POPS WEDNESDAY AFTERNOON/EVENING...BUT NOT
EXPECTING WIDESPREAD THUNDERSTORM ACTIVITY. COOL FRONT MOVES THROUGH
THE PLAINS DURING THE EVENING WITH SOME SHOWERS LINGERING OVER THE
EASTERN PORTION OF THE CWA LATE. SURFACE HIGH PRESSURE BUILDS IN
WEDNESDAY NIGHT AND LOW LEVEL MOISTURE TRAPPED BELOW THE HIGH COULD
LEAD TO SOME LOW CLOUDS THURSDAY MORNING.

THURSDAY THROUGH SUNDAY...UPPER LEVEL RIDGE BUILDS OVER THE REGION
WITH MUCH DRIER AND WARMER CONDITIONS EXPECTED. BUMPED TEMPS UP A
BIT FOR FRIDAY AND SATURDAY...WITH FRIDAY LOOKING LIKE THE WARMEST
DAY OF THE PERIOD. RIDGE AXIS SHIFTS SLIGHTLY EASTWARD LATE IN THE
PERIOD AND COULD SEE SOME MONSOONAL MOISTURE WORK NORTH THROUGH THE
FOUR CORNERS AND INTO THE CWA. ADDED ISOLATED POPS TO THE MOUNTAINS
AND WEST SATURDAY AND SUNDAY.

STARK

&&

.AVIATION...
KALS SHOULD BE VFR NEXT 24H.

KCOS AND KPUB WILL SEE MUCH MORE ACTIVE WX DURING THE NEXT 24H. MAIN
CONCERN THESE TWO SITES WILL BE LOW CIGS THIS MORNING AND LATER
TONIGHT. ADDITIONALLY...I CANNOT RULE OUT SOME SIGNIFICANT T+RA+
LATE THIS AFTERNOON AND EARLY EVENING. SOME OF THE STORMS COULD BE
ON THE STRONG SIDE. ADDITIONALLY...I AM PRETTY CONFIDENT THAT WE
WILL SEE AT LEAST MVFR (OR WORSE) CONDITIONS AFTER MIDNIGHT AT BOTH
SITES AS LOW CLOUDS ONCE AGAIN DEVELOP OVER THE PLAINS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY THRU 8 AM MDT FOR COZ069>071.
&&
Hazardous weather outlook, Aug 17, 6:52 AM MDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
652 AM MDT MON AUG 17 2009

COZ058>089-093>099-181300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
652 AM MDT MON AUG 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE PLAINS THIS AFTERNOON
AND EVENING. ALL OF THE SOUTHEAST COLORADO PLAINS IS AT RISK FOR
SEVERE WEATHER...BUT THE GREATEST THREAT FOR SIGNIFICANT SEVERE
WEATHER ACTIVITY...INCLUDING VERY LARGE HAIL...WIND GUSTS ABOVE 70
MPH AND POSSIBLY A TORNADO WILL BE ALONG THE COLORADO AND NEW MEXICO
BORDER.

MOIST UNSTABLE UPSLOPE FLOW...MODERATELY STRONG DEEP SHEAR AND AN
UPPER LEVEL DISTURBANCE WILL BRING THE THREAT OF SEVERE WEATHER TO
THE REGION THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND
EVENING IN THE EAST CENTRAL AND SOUTHEAST PLAINS OF COLORADO. THE
PRIMARY THREAT FROM THE THUNDERSTORMS WILL BE LARGE HAIL AND
DAMAGING WINDS.

ONLY ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND
EVENING ACROSS SOUTHEAST AND SOUTH CENTRAL COLORADO. ISOLATED
THUNDERSTORMS ARE POSSIBLE LATE SATURDAY AND SUNDAY OVER PORTIONS
OF SOUTH CENTRAL COLORADO.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF THE SOUTHEAST
COLORADO PLAINS.

34/40

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 4:44 PM MDTSevere Thunderstorm WarningPUBEl Paso61 min
Aug 17, 5:07 PM MDTSevere Thunderstorm WarningPUBEl Paso53 min
Aug 17, 5:22 PM MDTSevere Thunderstorm WarningPUBLas Animas53 min
Aug 17, 5:59 PM MDTSevere Thunderstorm WarningPUBEl Paso35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.